# SDR CA090324007

- Difficulty date: March 23, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 12,783 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 22D30
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: VALTBS12091R
- Condition: Corroded
- Location: Wing Strut
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 800 HR INSP WINGS REMOVED FOR PAINT AND CORROSION WAS FOUND UNDER WING STRUT FITTING ON PN VALTBS1209-1R, REMOVED PART AND INSTALLED NEW ATTACH FITTING.
